entire function; nonlinear differential equation; growth of entire solution
In the paper we consider the growth of entire solution of a nonlinear differential equation and improve some existing results.
 Bouabdelli, R., Belaïdi, B.: Results on shared values of entire functions and their homogeneous differential polynomials
. Int. J. Difference Equ. 8 (2013), 3-14. MR 3040921
 Hayman, W. K.: Meromorphic Functions
. Oxford Mathematical Monographs. Clarendon Press, Oxford (1964). MR 0164038
| Zbl 0115.06203